# SDR HNAA2009012000002

- Difficulty date: January 16, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 34,483 hours, 37,942 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR IN COCKPIT.  INSPECTED COCKPIT AREA, AVIONICS RACK AND RELAY PANEL IN WARDROBE CLOSET.  GROUND RAN ACFT WITH ALL SYSTEMS.  NO DEFECTS OR ODOR EVIDENT, OK FOR SERVICE
